This may be a little premature as I"m only working on day 2 without tramadol but last night I was having RLS and I took Hyland's Restful Legs (got it at walmart) and it helped instantly (they dissolve under your tongue). I am also taking the vitamins/supplements you mentioned which do help alot as well throughout my tapering but since I stopped it got worse last night. I don't know much about them except for the label says they are homeopathic and I had seen them mentioned in some posts so I thought I'd try them.
I took it during WD, and it did help me. If your doc gave them to you, certainly try it. It's supposed to help RLS and probably help sleep, since the RLS is what keeps most people awake to begin with! I take it for a different reason now, and I can't tell it has any effect on me whatsoever. BUT.......when I first took them years ago for a few days of WD and then quit, it helped me some. It's no magic pill like a benzo. It's more subtle than that. You can't "feel anything" from them, but a lot of people claim that they help.
Good luck! :)
I used Neurontin during my Suboxone withdrawal which helped tremendously with the restless legs. It also made me sleepy which should help you sleep through your withdrawal symptoms.
Another great medication you should ask your doctor about is clonidine. This can help with the anxiety associated with the withdrawal. These two medications helped me greatly when I was going through withdrawal myself. I don't know if I could have done it without them.
i took neuronton for fibro and was good for restless leg syd my dose went up to 3 300 milligram a day i went into bipolar swings from happy to sad within hours 2 pills no side effects 3 total mental illness same thing with lyrica its cousin.just watch out and take as little as works for you
I was never on that high of a dose. I think the maximum dose I was on was 600mg/day. It never gave me mood imbalances, but I was definitely aware of the risk because the prescription came with a huge, can't miss warning label that it may cause changes in mood including suicidal thoughts. I guess I got lucky in that regard, but it did make me a little spacey and dizzy which I didn't like.
I was also on Lyrica at one point which completely messed me up. It made me feel nauseous, shaky, and just plain weird. And that was on the lowest dose possible. Unlucky for me I never experienced the euphoria the side effects mentioned.
i got to euphoria believe me it aint what it sounds like.you really need a good doc who watches the signs of when your the right amount.the bad part of euphoria is its side kick despair.took three months to lowerer the dose to get clean.but i still take one nurontin at night for restless leg syntrom works great.
Hi, as with any med, everyone is different. I tried it in the past, and it made my head CRAZY! It was like I couldn't stop the chatter in my own head. Racing thoughts and anxiety, bleh! But I also know others for whom it has worked. Just wanted to share my experience in case it gets loud in your head. Best of luck!!
I'm only taking 100mgs at night for RLS caused by suboxone/opiate wds. My update is it is really helping. Still haven't taken for long, but the doc. says he can increase the dose if needed. I'm reluctant about all pills these days so I'm sticking with what is working, and it is for now - alot. I can't believe no one told me about this sooner!
I was prescribed Requip for RLS, which I had so bad with my Tramadol withdrawal, I would rock and bounce for hours during both the day and night. I had RLS for at least 6 hours or more a day for almost a month.
I took the Requip for the first 40 days, now I take it 2x a week. My doc said after I hit 2 months or more off the opiates, we can talk about me jumping off the Requip all together.
The only odd side effect of Requip is that you don't feel tired or drowsy, and then all of a sudden, you just fall asleep with no notice! So no driving after you take it. I have had no issues coming off of it. I went from taking it daily to every other day then every 3 and I feel no withdrawal or discomfort from dropping down.
Good luck, the RLS can be a beast, god knows.